# SDR USAAF98071

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PIT - FLT 274 - EN ROUTE LGA-SDF, CREW RECEIVED THREE CHIME WARNING FROM THE MFDU AND NOTED THAT THE CABIN ALTITUDE WAS CLIMBING THROUGH 10,000 FT.  CREW PERFORMED AN EMERGENCY DESCENT.  THE FLIGHT DIVERTED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  (M)
